# SDR ASAA0280360

- Difficulty date: October 11, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360481N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, SECTION OF LONGERON 29R CORRODED AT FS 1231-1260.  REPLACED CORRODED SECTION PER SRM 51-30-5.  (M)
